# SDR UHLA201507150577

- Difficulty date: July 15, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 29,220 hours, 17,003 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BEAM CLOSE OUT PANEL HAS CORROSION.  R & R AFT CARGO DOOR BEAM CLOSE OUT PANEL.
